Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Kreĭn-Šmulian theorem


Author: Robert Whitley
Journal: Proc. Amer. Math. Soc. 97 (1986), 376-377
MSC: Primary 46B10
DOI: https://doi.org/10.1090/S0002-9939-1986-0835903-X
MathSciNet review: 835903
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Diestel, Sequences and series in Banach spaces, Springer-Verlag, New York, 1984. MR 737004 (85i:46020)
  • [2] N. Dunford and J. T. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [3] R. Holmes, Geometric functional analysis and its applications, Springer-Verlag, New York, 1975. MR 0410335 (53:14085)
  • [4] G. Köthe, Topological vector spaces. I, Springer-Verlag, New York, 1969. MR 0248498 (40:1750)
  • [5] R. Whitley, An elementary proof of the Eberlein-Smulian theorem, Math. Ann. 172 (1967), 116-118. MR 0212548 (35:3419)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0835903-X
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society